Journal article icon

Journal article

DERIVATION OF THE BIDOMAIN EQUATIONS FOR A BEATING HEART WITH A GENERAL MICROSTRUCTURE

Abstract:

A novel multiple scales method is formulated th at can be applied to problems which have an almost periodic microstructure not in Cartesian coordinates but in a general curvilinear coordinate system. The method is applied to a model of the electrical activity of cardiac myocytes and used to derive a version of the bidomain equations describing the macroscopic electrical activity of cardiac tissue. The treatment systematically accounts for the nonuniform orientation of the cells within the tis...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/090777165

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS More from this journal
Volume:
71
Issue:
3
Pages:
657-675
Publication date:
2011-01-01
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
Language:
English
Keywords:
Pubs id:
pubs:164238
UUID:
uuid:076f5044-8ef3-4abd-8d6f-addd9756b2c5
Local pid:
pubs:164238
Source identifiers:
164238
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP